It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil withdrawal?

Re: Paxil withdrawal?

[ Back to Messages ]

Message

Posted by Tom on November 04, 2000 at 12:57:25:

In Reply to: Paxil withdrawal? posted by Larry on October 23, 2000 at 14:58:02:

: Hi, I took Paxil for about a year after a stressful relationship ended. I took 40mg for several months and then reduced the dosage to 20 mg with no problems. Around Labor Day, I forgot to take my Paxil along when I went out of town. I didn't notice any change after not taking it; so, I decided to stop. About four weeks after my last dosage, I started having insomnia, nausea, headaches, anxiety, depression, and a reappearance of the emotional stress that I experienced during the original depression. It's come and gone over the past two weeks, but I'm still having the headaches, insomnia, anxiety, nervousness, etc. Today, after about six weeks after my last dose, I'm having abdonminal cramps and feel like i just want to crawl out of my skin.

: After six weeks, could this still be withdrawal or is it more likely residual effects of the original depression? Any ideas?

: I saw my doc and he gave me some Paxil samples at lower doses if I wanted to go back on the drug and wean myself more slowly. I hate to do that, having been off for about six weeks, but I'm willing to try if it will make it go easier. Any suggestions there?

: Thanks for your help.

: Larry


It is more than likely withdrawal. I do not think it would be a good thing to start taking
antidepressants for life events, such as breakups or grief. I went through the exact same thing 4 months ago with my fiance.
She broke up with me, I went on Paxil for depression and mostly because of heartbreak. I was in a bad car accident and almost died,
which according to her, scared her to death and made her realize how much she loved me.
After we got back together, I went off the Paxil suddenly. Big mistake. I too suffered severe headaches,
stomach cramps, diarrhea, etc...
Definitely do what everyone else suggested and that is cut the pills in half to reduce dosage and keep reducing until you
are down to zero. Hope I helped



Follow Ups




All times are GMT -7. The time now is 12:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!